# SDR SWAA2017101617059

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 44,495 hours, 30,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT BASE ASSEMBLY IAW SIP.
